Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 30, NWS Mobile, AL

September 28, 2015

NWS Mobile, AL issued this small craft advisory at Sep 28, 2015, 1:12 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2015, 1:12 PM CDT (18:12 UTC)
Expired
Sep 28, 2015, 9:26 PM CDT
In force
8 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WHUS74 KMOB 281812
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
112 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 PM CDT THIS
EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

...SMALL CRAFT ADVISORY HAS EXPIRED FOR BAYS AND SOUNDS...

.A WEAK LOW PRESSURE SYSTEM OVER THE EAST CENTRAL GULF ABOUT 200
MILES WEST SOUTHWEST OF TAMPA FLORIDA ADVANCES NORTH NORTHEASTWARD
TOWARDS THE NORTH CENTRAL GULF COAST TONIGHT AND TUESDAY. MODERATE
TO STRONG EASTERLY WINDS CONTINUE THROUGH THIS EVENING BEFORE
DECREASING.

GMZ650-655-670-675-290200-
/O.EXP.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
/O.NEW.KMOB.SC.Y.0030.150928T1812Z-150929T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
112 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 PM CDT THIS
EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* WINDS: EASTERLY 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS: SEAS 5 TO 7 FEET. CHOPPY TO ROUGH IN PROTECTED WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-281915-
/O.EXP.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
112 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

A MODERATE EAST NORTHEAST FLOW FROM 13 TO 18 KNOTS WITH OCCASIONAL
HIGHER GUSTS IS FORECAST THROUGH THIS EVENING. SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION THROUGH THIS EVENING.

$$
1 follow-up statement
626 
WHUS74 KMOB 290226
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED....

.A SHARP TROUGH OF LOW PRESSURE OVER THE EASTERN GULF OF MEXICO WILL
CONTINUE TO LIFT NORTH TOWARD THE NORTH EASTERN GULF COAST THROUGH
TUESDAY. MODERATE EASTERLY SUSTAINED WINDS WILL CONTINUE...BUT HAVE
GENERALLY DECREASED TO BELOW 20 KNOTS. 

GMZ650-655-670-675-290330-
/O.CAN.KMOB.SC.Y.0030.000000T0000Z-150929T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
926 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

A SHARP TROUGH OF LOW PRESSURE OVER THE EASTERN GULF OF MEXICO WILL
CONTINUE TO LIFT NORTH TOWARD THE NORTH EASTERN GULF COAST THROUGH
TUESDAY. MODERATE EASTERLY SUSTAINED WINDS WILL CONTINUE...BUT HAVE
GENERALLY DECREASED TO BELOW 20 KNOTS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 12:32 PM CDT, 40 minutes earlier.

Area forecast discussion, Sep 28, 12:32 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1232 PM CDT MON SEP 28 2015

...ADDITIONAL HEAVY RAINS AND POSSIBLE FLASH FLOODING RISK CONTINUES
THIS AFTERNOON FOR THE GULF COAST...

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...UPPER AIR MAPS SHOW THAT THE LARGE UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE ARK-LA-TEX INTO THE WESTERN GULF HAS MOVED
LITTLE. EAST OF THE LOW...THE MOISTURE PUMP CONTINUES EAST OF 89W.
PRECIPITABLE WATER VALUES REMAIN IN THE 2 TO 2.25 INCH RANGE...WHICH
IS WELL ABOVE CLIMATOLOGICAL NORMALS AS WE MOVE INTO THE END OF
SEPTEMBER. PRECIPITATION HAS BEEN TORRENTIAL WITH UPWARDS OF 5 TO 10
INCHES HAVING OCCURRED FOR SEVERAL AREAS OVER THE PAST 18 HOURS ALONG
THE GULF COAST. RADAR SHOWS THE MOST ORGANIZED PRECIPITATION...HIGH
REFLECTIVITIES (IN EXCESS OF 45 DBZ) CONTINUING TO MOVE FROM SOUTH
TO NORTH OFF THE GULF...EAST OF A LINE FROM GREENVILLE AL TO
PENSACOLA BEACH. THERE HAVE BEEN ISOLATED OCCURRENCES OF A PHENOMENAL
11 TO 14 INCHES OF RAIN OVER THE NORTHWEST FLORIDA GULF COAST SINCE
EARLY IN THE MORNING.

AS A SERIES OF UPPER LEVEL DISTURBANCES LIFT NORTHWARD OFF THE GULF
AND INTERACT WITH THE ANOMALOUSLY HIGH DEEP MOISTURE CONTENT
AIR...THE RISK REMAINS HIGH OF ADDITIONAL HEAVY RAINS OVER THE
CURRENT FLASH FLOOD WATCH AREA. IN FACT...SHOWERS/STORMS ARE
FORECAST TO REDEVELOP WESTWARD OVER MOBILE AND BALDWIN COUNTIES
THROUGH THE REMAINDER OF THE AFTERNOON. THIS IS IN AGREEMENT WITH
LATEST RADAR TRENDS. FORECASTERS WILL CONTINUE TO MONITOR RADAR
TRENDS AS ADDITIONAL FLOOD ADVISORIES AND/OR FLASH FLOOD WARNINGS MAY
BECOME NECESSARY. THIS IS HIGHLY DEPENDENT ON WHERE ADDITIONAL RAINS
DEVELOP...THEIR ASSOCIATED INTENSITY AND MOVEMENT. STAY TUNED.

&&

.AVIATION...
18Z ISSUANCE...IFR TO MVFR CIGS ARE FORECAST THROUGH THE AFTERNOON
WITH VSBYS BEING GREATLY REDUCED (LIFR CATEGORIES) WITH THE PASSAGE
OF +RA. BRIEF STRONG WIND GUSTS LIKELY IN AND NEAR CONVECTION WILL BE
A HAZARD FOR APPROACHES AND DEPARTURES. AWAY FROM STORMS...A LIGHT
EAST TO NORTHEAST WIND OF 5 TO 10 KNOTS EXPECTED IN THE NEAR TERM. /10

&&

.PREV DISCUSSION... /ISSUED 627 AM CDT MON SEP 28 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
28.12Z ISSUANCE...IFR TO MVFR CIGS THROUGH 29.12Z. EXPECT SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS TO MOVE ACROSS THE REGION
THROUGH 29.12Z. PERIODS OF VERY HEAVY RAIN AND GUSTY WINDS MOSTLY
FROM 20 TO 3O KNOTS WILL BE LIKELY THROUGH THE NEXT 24 HOURS. WINDS
WILL BE MOSTLY NORTHEAST TO EAST 10 TO 20 KNOTS WITH HIGHER GUSTS.
32/EE

PREV DISCUSSION... /ISSUED 447 AM CDT MON SEP 28 2015/

NEAR TERM /NOW THROUGH TONIGHT/...AN UPPER LOW CENTERED NEAR THE
NORTHWEST GULF COAST FINALLY OPENS UP INTO A SHORTWAVE TROF TONIGHT
AND ADVANCES EASTWARD SOMEWHAT. THE CURRENT WATER VAPOR LOOP ALONG
WITH RAP PW SHOW A RIVER OF ABUNDANT TROPICAL MOISTURE CURRENTLY
STREAMING NORTHWARD ACROSS THE GULF INTO THE FORECAST AREA...WITH A
SWATH OF CONVECTION CURRENTLY LOCATED OVER THE EASTERN HALF OF THE
AREA. A SURFACE LOW OVER THE NORTHWEST GULF...ASSOCIATED WITH THE
UPPER LOW...REMAINS NEARLY STATIONARY THROUGH TONIGHT WHILE A SECOND
SURFACE LOW OVER THE SOUTH CENTRAL GULF ADVANCES NORTHWARD TO NEAR
THE NORTHWEST FLORIDA PANHANDLE LATE TONIGHT. WHILE THE FORECAST FOR
PLACEMENT OF THE BEST MOISTURE FLUX CONVERGENCE AND HEAVIEST RAINFALL
REMAINS A DIFFICULT FORECAST...HAVE GONE WITH A FLASH FLOOD WATCH FOR
EXTREME SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH
00Z TUESDAY.  THINK THAT THE HEAVIEST RAINFALL AMOUNTS WILL ACTUALLY
FALL OVER THE NORTHWEST FLORIDA PANHANDLE BUT HAVE INCLUDED LOCATIONS
FURTHER WEST SUCH AS MOBILE COUNTY WHERE TORRENTIAL RAINFALL OCCURRED
RECENTLY AND FLASH FLOODING CAN OCCUR WITH LOWER RAINFALL AMOUNTS.
CATEGORICAL POPS TODAY DECREASE TO LIKELY POPS OVER THE WESTERN THIRD
OF THE AREA TONIGHT WITH CATEGORICAL POPS ELSEWHERE AS THE RIVER OF
TROPICAL MOISTURE AND BEST MOISTURE FLUX CONVERGENCE ARE EXPECTED TO
SHIFT EASTWARD. MAY SEE SOME STRONG TO POSSIBLY SEVERE STORMS MAINLY
NEAR THE IMMEDIATE COAST TODAY...AND SPC HAS INCLUDED THE COASTAL
AREA IN A MARGINAL RISK. A HIGH RISK OF RIP CURRENTS WILL CONTINUE
THROUGH TONIGHT. HIGHS WILL BE AROUND 80 TODAY WITH LOWS TONIGHT IN
THE LOWER TO MID 70S. /29

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...THE SHORTWAVE
TROF...REMNANTS OF THE UPPER LOW...ADVANCES SLOWLY EASTWARD ACROSS
THE GULF COAST STATES AND IS ABSORBED BY A LONGWAVE TROF EVOLVING
OVER THE EASTERN STATES. THE SURFACE LOW OVER THE NORTHWEST GULF...ASSOCIATED
WITH THE REMNANT UPPER LOW...DRIFTS EASTWARD ON TUESDAY WHILE THE
SURFACE LOW NEAR THE NORTH CENTRAL GULF MOVES INTO THE EXTREME
SOUTHEAST STATES. BOTH OF THESE FEATURES CONTINUE A WEAKENING TREND
TUESDAY NIGHT...LEAVING A SURFACE TROF OVER THE NORTHERN GULF...WHILE
A SURFACE RIDGE BUILDS INTO THE REGION AND PUSHES A COLD FRONT INTO
THE FORECAST AREA. THE FRONT CONTINUES SOUTHWARD THROUGH THE FORECAST
AREA ON WEDNESDAY.  HAVE GONE WITH LIKELY POPS OVER MUCH OF SOUTH
CENTRAL ALABAMA WHERE BOTH THE BEST DEEP LAYER MOISTURE AND LIFT WILL
BE PRESENT...TAPERING TO CHANCE POPS OVER THE WESTERN PORTION OF THE
AREA. CHANCE POPS FOLLOW FOR MOST OF THE AREA THROUGH WEDNESDAY AS
THE FRONT PUSHES THROUGH THE AREA...WITH SLIGHT CHANCE POPS FOR
WEDNESDAY NIGHT AS THE FRONT CONTINUES INTO THE NORTHERN GULF. HIGHS WILL
BE IN THE MID 80S WHILE LOWS TUESDAY NIGHT WILL RANGE FROM AROUND 70
INLAND TO THE MID 70S AT THE COAST...THEN TREND COOLER WEDNESDAY
NIGHT TO THE MID 60S INLAND AND AROUND 70 AT THE COAST. /29

LONG TERM /THURSDAY THROUGH SUNDAY/...OTHER THAN SLIGHT CHANCE POPS
OVER THE EASTERN PORTION OF THE AREA ON THURSDAY...DRY CONDITIONS ARE
EXPECTED THROUGH THE PERIOD AS A DEEP LAYER NORTHERLY FLOW EARLY IN
THE PERIOD USHERS DRIER AIR INTO THE REGION WHICH PERSISTS THROUGH
THE WEEKEND. HIGHS WILL BE MOSTLY IN THE LOWER 80S THROUGH THE
PERIOD. LOWS THURSDAY NIGHT WILL RANGE FROM THE LOWER 60S INLAND TO
THE UPPER 60S NEAR THE COAST...WITH SOMEWHAT COOLER OVERNIGHT LOWS
FOR THE REMAINDER OF THE PERIOD. /29

MARINE...A LOW PRESSURE SYSTEM OVER THE SOUTH CENTRAL GULF ADVANCES
NORTHWARD TOWARDS THE NORTH CENTRAL GULF TONIGHT WITH STRONG EASTERLY
WINDS DECREASING AND BECOMING MORE SOUTHERLY. HAVE EXPANDED THE SMALL
CRAFT ADVISORY TO INCLUDE THE REMAINING BAYS AND INLAND WATERWAYS BUT
KEPT THE EXPIRATION TIME AT 18Z BASED ON AN EXPECTED DECREASE IN THE
PRESSURE GRADIENT WITH THE APPROACH OF THE SURFACE LOW.  THE LOW
PRESSURE SYSTEM WEAKENS AND MOVES OFF TO THE NORTHEAST THROUGH
WEDNESDAY WHILE A COLD FRONT APPROACHES FROM THE NORTH. LIGHT TO
MODERATE SOUTHWESTERLY WINDS ON TUESDAY BECOME WESTERLY ON WEDNESDAY
THEN SWITCH TO THE NORTH WEDNESDAY NIGHT AS THE COLD FRONT MOVES
THROUGH THE MARINE AREA...WITH AN OFFSHORE FLOW CONTINUING THROUGH
FRIDAY. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS AND STORMS. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR ALZ265-266.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALZ261>266.

FL...HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR FLZ202-204-206.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR FLZ201>206.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR
     GMZ630>635-650-655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Sep 28, 5:36 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT MON SEP 28 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
536 AM CDT MON SEP 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE AREA
THROUGH TONIGHT. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE
POSSIBLE...ESPECIALLY OVER EXTREME SOUTHWEST ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE WHERE A FLASH FLOOD WATCH IS IN EFFECT
THROUGH EARLY THIS EVENING.

SOME STORMS MAY BE STRONG MAINLY NEAR THE COAST...AND A FEW SEVERE
STORMS ARE POSSIBLE.

DANGEROUS...TO POTENTIALLY LIFE THREATENING SURF CONDITIONS AND RIP
CURRENTS ARE EXPECTED ALONG AREA BEACHES...AND A HIGH RISK OF RIP
CURRENTS IS IN EFFECT THROUGH TONIGHT.  TIDAL RISES POSSIBLY ONE
FOOT ABOVE PREDICTED LEVELS CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON
TUESDAY.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

GMZ630>635-650-655-670-675-291045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
536 AM CDT MON SEP 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED UNTIL STRONG
EASTERLY WINDS SUBSIDE LATER THROUGH TONIGHT.

WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 28, 8:51 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
851 AM CDT MON SEP 28 2015

FLZ203>205-281445-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
851 AM CDT MON SEP 28 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL SANTA ROSA...INLAND SANTA ROSA AND INLAND OKALOOSA
IN NORTHWEST FLORIDA UNTIL 945 AM CDT...

AT 850 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF BAKER TO NEAR MULAT TO NEAR
ORIOLE BEACH. THE STRONG THUNDERSTORMS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           CRESTVIEW...           MILTON...
BAGDAD...              BAKER...               MIDWAY...
NAVARRE...             TIGER POINT...         WOODLAWN BEACH...
ROEVILLE...            HOLLEY...              ORIOLE BEACH...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3045 8694 3044 8688 3046 8695 3058 8699
      3058 8700 3059 8700 3060 8702 3057 8700
      3044 8709 3052 8710 3055 8713 3087 8679
      3075 8650 3043 8688 3039 8689 3038 8687
      3039 8698 3036 8714
TIME...MOT...LOC 1350Z 299DEG 3KT 3073 8681 3052 8707 3033 8707
Local storm report, Sep 28, 8:56 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
856 AM CDT MON SEP 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      GULF BREEZE             30.36N 87.20W
09/28/2015                   SANTA ROSA         FL   BROADCAST MEDIA

            FLOODING REPORTED ON HIGHWAY 98...DANIEL DRIVE...AND
            NIGHTINGDALE DRIVE IN GULF BREEZE.

&&

JFB
Special weather statement, Sep 28, 10:14 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1014 AM CDT MON SEP 28 2015

FLZ204-206-281615-
SANTA ROSA COASTAL FL-OKALOOSA COASTAL FL-
1014 AM CDT MON SEP 28 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
SANTA ROSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 1115 AM
CDT...

AT 1014 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NAVARRE
BEACH...OR 14 MILES SOUTHWEST OF MARY ESTHER...MOVING NORTHEAST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE...
MARY ESTHER...         WRIGHT...              NAVARRE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3039 8679 3041 8681 3039 8686 3040 8687
      3040 8694 3045 8693 3044 8691 3044 8688
      3046 8692 3044 8682 3047 8672 3047 8663
      3040 8667 3040 8679 3039 8668 3037 8692
TIME...MOT...LOC 1514Z 210DEG 8KT 3033 8688
Local storm report, Sep 28, 10:41 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1041 AM CDT MON SEP 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      1 E ORIOLE BEACH        30.38N 87.08W
09/28/2015                   SANTA ROSA         FL   911 CALL CENTER

            TIGER POINT BLVD AT INDIA COVE CLOSED DUE TO FLOODING

1030 AM     FLASH FLOOD      NAVARRE BEACH           30.38N 86.86W
09/28/2015                   SANTA ROSA         FL   911 CALL CENTER

            INDIANA STREET CLOSED DUE TO FLOODING

&&

JFB
Special weather statement, Sep 28, 11:20 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CDT MON SEP 28 2015

FLZ204-206-281715-
SANTA ROSA COASTAL FL-OKALOOSA COASTAL FL-
1120 AM CDT MON SEP 28 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
SANTA ROSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 1215 PM
CDT...

AT 1119 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NAVARRE
BEACH...OR 7 MILES WEST OF MARY ESTHER...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MARY ESTHER...         WRIGHT...              NAVARRE BEACH...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3039 8687 3039 8686 3041 8666 3041 8680
      3040 8688 3045 8686 3044 8682 3045 8680
      3045 8674 3047 8671 3047 8661 3040 8666
      3038 8688
TIME...MOT...LOC 1619Z 212DEG 9KT 3037 8678

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 8:15 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Sep 28, 1:53 AM CDTSpecial Marine WarningMOB97 min
Sep 28, 3:43 AM CDTFlash Flood WatchMOBBaldwin, Mobile18 hr
Sep 28, 3:46 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Sep 28, 4:26 AM CDTSpecial Marine WarningMOB94 min
Sep 28, 5:55 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Sep 28, 6:20 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Sep 28, 6:30 AM CDTAreal Flood AdvisoryMOBConecuh3 hr
Sep 28, 6:36 AM CDTAreal Flood AdvisoryMOBButler, Covington, Crenshaw3 hr
Sep 28, 6:44 AM CDTSpecial Marine WarningMOB91 min
Sep 28, 8:21 AM CDTSpecial Marine WarningMOB54 min
Sep 28, 9:23 AM CDTSpecial Marine WarningMOB82 min
Sep 28, 10:11 AM CDTSpecial Marine WarningMOB64 min
Sep 28, 10:44 AM CDTSpecial Marine WarningMOB31 min
Sep 28, 11:15 AM CDTSpecial Marine WarningMOB90 min
Sep 28, 1:27 PM CDTSpecial Marine WarningMOB63 min
Sep 28, 1:59 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia, Wilcox4 hr
Sep 28, 2:29 PM CDTSpecial Marine WarningMOB91 min
Sep 28, 4:40 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa65 min
Sep 28, 7:13 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa6 hr
Sep 28, 8:51 AM CDTSpecial Weather StatementMOBSanta Rosa54 min
Sep 28, 9:13 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa4 hr
Sep 28, 10:14 AM CDTSpecial Weather StatementMOBOkaloosa61 min
Sep 28, 11:20 AM CDTSpecial Weather StatementMOBOkaloosa55 min
Sep 28, 1:15 PM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa6 hr
Sep 28, 2:38 PM CDTSpecial Weather StatementMOBOkaloosa52 min

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.